# SDR DALA2015012200565

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON A SHEAR TIE IN THE FWD CARGO BAY FRAME 31 BETWEEN STRINGERS 41 - 42R.  REPLACED THE SHEAR TIE IAW SRM 51-72-11 AND DWG D53230324.
